International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 57, Pages 3069-3074

On extended type I generalized logistic distribution

A. K. Olapade

Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria

Received 2 September 2003

Copyright © 2004 A. K. Olapade. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a form of generalized logistic distribution which is called extended type I generalized logistic distribution. Some theorems that relate the distribution to some other statistical distributions are established. A possible application of one of the theorems is included.